Jump to content
CrazyBoards.org

Recommended Posts

been taken seroquel for 2 weeks and suddenly 3 days ago I started with this miagraine that won't go away. It keeps getting worse.

Now I am lowering my trileptal level another 300mg and I am also in the midst of final exams at college, I also I'm already on meds for miagraines use to get them everyday.

I was wondering if anyone else has gotten miagraines from seroquel before I stop taken it. I take it at night to sleep 25mg so not that much.

Link to comment
Share on other sites

most of the literature i've found on the topic deals with seroquel being used in prevention of migraine, curiously - because of its super kung fu sleep action, presumably, fixing unhealthy sleep patterns which can influence migraines - although headache is a listed side effect.

did you just start lowering the trileptal? did that occur in conjunction with the migraine, or did you do that as a result?

it's possible the stress of exams is to blame; i'd blame that before the seroquel.

Link to comment
Share on other sites

thanks i'm using a sample so i didn't have the warnings. Yeah I was blaming the stress from school on it to but just wanted to make sureĀ  ;)

lowering the trileptal b/c my dose was too high not b/c of the miagraine but was wondering if that could cause it to know that's used for miagraines also.

Link to comment
Share on other sites

trileptal does have an effect on migraines, which is what made me wonder if it's related. you are tapering down slowly on it, yes? being an AC, changing the dose suddenly can be A Bad Thing.

i'm willing to bet it's stress, rather than meds. hope you feel better either way.

Link to comment
Share on other sites

Normally I use my precious time to bash Geodon, but considering my recent hell, I'd like to take this opportunity to bash Seroquel.

Seroquel gives me EPS if I take it without a benzo or beta blocker. I get HORRIBLE NIGHTMARES, constant cravings for sugar, and it is activating. I can't sleep, and when I do, I have nightmares about having sex with Paris Hilton (EWWWW).

Migraines? Par for the course! I'm sorry that you have to endure them. I had them until I started taking them with a lot of sports drink. Lowering the Trileptal can be a sucky thing, but it shouldn't suck too much if it is gradual enough.

Seroquel, on the other hand, can turn around and do different things to you daily. One day I can't open my eyes, and the next I'm a manic loon-a-tik. One day I can't open my eyes because of a migraine or other brain bender, and the next i'm the sharpest tool in the shed.

Seroquel's action/reaction in my body changes daily. Maybe you're one of those!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...